MAUDE Adverse Event Report: MC3 INC. CRESCENT RA DUAL LUMEN CATHETER, 15FR; DUAL LUMEN ECMO CANNULA

MC3 INC. CRESCENT RA DUAL LUMEN CATHETER, 15FR; DUAL LUMEN ECMO CANNULA
Model Number 70415
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The fracture was confirmed during device evaluation, possible cause due to repeat bending adding stress to cause a kink resulting in the fracture, due to the patient being very active and unsedated.As noted in the ifu circuit lines should be managed throughout treatment to reduce catheter flexing, kinking or dislodgement.The kink was not noticed until the fracture occurred.
 
Event or Problem Description
On (b)(6) 2022, an 8 month old patient was cannulated with a 15 fr crescent ra dual lumen catheter.The patient was described as being very active and not sedated.On (b)(6) 2022, the patient was off ecmo for a brief period of time during exchange procedure due to reported catheter fracture.The patient did not experience any injury.
 
Additional Manufacturer Narrative
Follow up report for additional information in b1(adverse event), b4 (date of report), d4 (added expiration date).Correction to g1 (contact information), and h1 (change from malfunction to serious injury).

Brand Name
CRESCENT RA DUAL LUMEN CATHETER, 15FR
Common Device Name
DUAL LUMEN ECMO CANNULA
Manufacturer (Section D)
MC3 INC.
2555 bishop circle
dexter MI 48130
Manufacturer (Section G)
MC3 INC.
2555 bishop circle west
dexter MI 48130
Manufacturer Contact
tanya pockrandt
2555 bishop circle west
dexter, MI 48130
7349959089
MDR Report Key16148086
Report Number3011468686-2022-00022
Device Sequence Number15153952
Product Code PZS
UDI-Device Identifier10850007732216
UDI-Public(01)10850007732216(17)250430(10)2204239
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K203409
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model Number70415
Device Catalogue Number70415
Device Lot Number2204239
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2022
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/12/2023
Supplement Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age8 MO
Patient SexUnknown
Patient Weight6 KG